Alert archive / North Carolina / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS Raleigh, NC

June 25, 2015Orange County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jun 25, 2015, 6:09 PM EDT for Orange County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 6:09 PM EDT (22:09 UTC)
Expired
Jun 25, 2015, 9:00 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Orange County, NC

The radar

The Raleigh/Durham radar (KRAX), 76 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 481 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
481 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WGUS52 KRAH 252209
FFWRAH
NCC135-260100-
/O.NEW.KRAH.FF.W.0012.150625T2209Z-150626T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
609 PM EDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN ORANGE COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 900 PM EDT
    
* AT 607 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS THAT WERE
  CONTINUOUSLY REDEVELOPING ACROSS THE WARNED AREA. UP TO TWO INCHES
  OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HILLSBOROUGH...EFLAND...AND SCHLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF 
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO 
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY 
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN 
ENCOUNTERING FLOODED ROADS...TURN AROUND...DONT DROWN.

&&

LAT...LON 3624 7895 3597 7900 3606 7926 3622 7926

$$

10
2 follow-up statements
500 
WGUS72 KRAH 252333
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
733 PM EDT THU JUN 25 2015

NCC135-260100-
/O.CON.KRAH.FF.W.0012.000000T0000Z-150626T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ORANGE NC-
733 PM EDT THU JUN 25 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHERN ORANGE COUNTY...

AT 731 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS THAT WERE
CONTINUOUSLY REDEVELOPING AND PRODUCING FLOODING OVER THE WARNED 
AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN...FROM NEAR 
HILLSBOROUGH TO NEAR CARR. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
HILLSBOROUGH...MEBANE...CARR...EFLAND...AND SCHLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3624 7895 3597 7900 3606 7926 3622 7926

$$

10
484 
WGUS72 KRAH 260051
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
851 PM EDT THU JUN 25 2015

NCC135-260100-
/O.EXP.KRAH.FF.W.0012.000000T0000Z-150626T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ORANGE NC-
851 PM EDT THU JUN 25 2015

...THE FLASH FLOOD WARNING FOR NORTHERN ORANGE COUNTY WILL EXPIRE AT
900 PM EDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3624 7895 3597 7900 3606 7926 3622 7926

$$

22

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 4:54 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 25, 4:54 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
454 PM EDT THU JUN 25 2015

.SYNOPSIS... NORTHWEST FLOW ALOFT WILL PREVAIL OVER THE REGION
TODAY. AN UPPER LEVEL TROUGH DIGGING SOUTHEAST INTO THE OHIO VALLEY
ON FRIDAY WILL DEEPEN ALONG THE EASTERN SEABOARD OVER THE WEEKEND.

&&

.NEAR TERM /TODAY AND TONIGHT/...
AS OF 330 PM THURSDAY...

...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT FOR THE NORTHEASTERN PIEDMONT...

CURRENT CONVECTION BREAKING OUT OVER THE EASTERN COUNTIES IS
PRODUCING SOME LIGHTNING BUT WHILE THERE IS SOME DECENT INSTABILITY
BUILDING ALONG A NEAR STATIONARY FRONTAL ZONE...THERE IS NOT ENOUGH
FORCING AT THE MOMENT TO SUSTAIN ACTIVITY FOR TOO LONG. THEREFORE
ONLY EXPECTING ISOLATED TO SCATTERED CONVECTION THIS AFTERNOON AND
INTO THE EARLY EVENING. THAT BEING SAID...FORCING WILL BEGIN TO
INCREASE SUBSTANTIALLY FROM THE NORTH AS A WAVE MOVES DOWN OUT OF
THE OHIO VALLEY...ACROSS CENTRAL VA AND INTO THE NE PORTIONS OF
NORTH CAROLINA. WITH EFFECTIVE SHEAR INCREASING TO NEAR 40 KTS...AND
HELICITY ON THE RISE AS WELL...CHANCES ARE INCREASING FOR AN
ORGANIZED LINE OF CONVECTION MOVING THROUGH OUR FAR NORTHEASTERN
COUNTIES LATER TONIGHT AROUND OR JUST BEFORE 03Z. THE MOST LIKELY
THREAT IN THIS SCENARIO WOULD BE DAMAGING WINDS WITH AN OUTSIDE
CHANCE OF A BRIEF TORNADO SPINUP ALONG THE LINE. AS A RESULT OF
CONDITIONS BECOMING MORE FAVORABLE FOR SEVERE WEATHER THE STORM
PREDICTION CENTER IS EXTENDING AN AREA OF ENHANCED RISK DOWN ACROSS
HALIFAX...WARREN...AND VANCE COUNTIES WITH CONTINUED SLIGHT RISK
ELSEWHERE.

SOME MITIGATING FACTORS AGAINST POTENTIAL SEVERE WEATHER INCLUDE THE
LATER TIMING OF THIS FEATURE REACHING NC WHICH WILL BE WELL AFTER
PEAK HEATING CONCLUDES. IN ADDITION A CAP IS EXPECTED TO FORM WHICH
WOULD CUT OFF SURFACE BASED INSTABILITY..BUT COULD STILL SUSTAIN
ELEVATED CONVECTION WELL INTO THE OVERNIGHT HOURS BUT MOST LIKELY
FOR POINTS EAST OF OUR CWA. WOULD EXPECT ANY LINGERING CONVECTION TO
CLEAR THE AREA BY 9Z.

TEMPERATURES THIS AFTERNOON WILL TOP OUT IN THE UPPER 80S TO LOWER
90S WITH LOWS OVERNIGHT IN THE LOW TO MID 70S.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
AS OF 310 PM THURSDAY...

THE AREA WILL BE IN BETWEEN TWO SYSTEMS DURING THE DAY ON FRIDAY AND
WITH SOME BRIEF SHORT WAVE RIDGING MOVING OVERHEAD...PRECIP SHOULD
BE AT A MINIMUM DURING THE DAY (COMPARED TO RECENT DAYS). HOWEVER...
THIS WILL BE SHORT LIVED AS OUR NEXT SHORT WAVE APPROACHES DURING
THE EVENING OR OVERNIGHT HOURS. PRECIP CHANCES WILL QUICKLY INCREASE
THROUGH THE OVERNIGHT HOURS. GIVEN THE FACT THAT THIS WILL OCCUR
OVERNIGHT...AM NOT EXPECTING MUCH IN THE WAY OF SEVERE POTENTIAL
SINCE INSTABILITY WILL BE WEAK. HOWEVER...SHEAR WILL BEGIN TO
INCREASE THROUGH THE EARLY MORNING HOURS OF SATURDAY AS A DEEP LAYER
TROUGH GETS CLOSER...THEREFORE A FEW STORMS WILL HAVE THE POTENTIAL
TO BECOME MORE ORGANIZED.

ANOTHER HOT DAY IS EXPECTED ON FRIDAY (LIKELY OUR LAST FOR THIS
CURRENT HEAT WAVE)...WITH MID TO UPPER 90S EXPECTED. HEAT INDEX
VALUES MAY APPROACH OR EXCEED 105 DEGREES IN THE SOUTHEAST PORTIONS
OF THE CWA...POSSIBLY NECESSITATING A HEAT ADVISORY. OVERNIGHT LOWS
WILL GENERALLY BE IN THE LOW/MID 70S.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
AS OF 310 PM THURSDAY...

AN UPPER LOW WILL DEEPEN OVER THE OHIO VALLEY/GREAT LAKES AS A
RATHER DEEP TROUGH DIGS SOUTH INTO THE TN VALLEY. AN ASSOCIATED COLD
FRONT WILL APPROACH AND CROSS THE REGION SATURDAY/SATURDAY NIGHT.
ALTHOUGH NOT OVERLY IMPRESSIVE...BULK SHEAR VALUES WILL BE ON THE
ORDER OF 30 KNOTS. MORE UNCERTAIN WILL BE THE AMOUNT OF INSTABILITY
SINCE CONVECTION SHOULD BE ONGOING SATURDAY MORNING...THUS LIMITING
THE AMOUNT OF INSOLATION. REGARDLESS...MODELS PROG MARGINAL
DESTABILIZATION AND SOME STORMS MAY BECOME STRONG TO SEVERE...WITH
DAMAGING WINDS AND HAIL BEING THE PRIMARY THREATS. PRECIP WILL
GRADUALLY COME TO AN END LATE SATURDAY NIGHT/EARLY SUNDAY THE FRONT
MOVES EAST OF THE AREA. HIGHS ON SATURDAY WILL BE TEMPERED SOME BY
THE CLOUDS/PRECIP...WITH MOSTLY MID/UPPER 80S TO LOWER 90S EXPECTED.

COOLER AND DRIER AIR WILL FILTER IN BEHIND THE FRONT FOR SUNDAY AND
INTO EARLY NEXT WEEK. THIS WILL RESULT IN MOSTLY DRY CONDITIONS AND
TEMPS ACTUALLY BEING BELOW NORMAL. LONGWAVE TROUGHING WILL SET UP
OVER THE EAST COAST THROUGH MUCH OF NEXT WEEK...WITH IT BECOME
SLIGHTLY MORE AMPLIFIED BY THE MIDDLE OF THE WEEK. GIVEN THIS SET
UP...ANY SHORT WAVE CROSSING THE REGION WILL BRING A CHANCE FOR
SHOWERS/STORMS...ESPECIALLY WEDNESDAY/THURSDAY. TEMPS WILL GRADUALLY
MODERATE...WITH MOSTLY NEAR TO SLIGHTLY ABOVE NORMAL EXPECTED.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
AS OF 200 PM THURSDAY

24 HOUR TAF PERIOD: MOSTLY VFR CONDITIONS PREVAILING ACROSS THE AREA
THIS AFTERNOON. LOW CONFIDENCE FORECAST WITH REGARD TO CONVECTION
BUT IN GENERAL...KRWI AND KFAY WILL MOST LIKELY HAVE THE BEST CHANCE
OF THUNDER THIS AFTERNOON. WINDS WILL BE LIGHT AND VARIABLE AS A
NEAR STATIONARY FRONT MEANDERS OVER THE CWA. THE FRONT SHOULD END UP
NORTH OF THE AREA LATER TONIGHT WITH WINDS RETURNING TO A MORE
PREDOMINANTLY SOUTHERLY DIRECTION. SOME MVFR CEILINGS AND/OR FOG ARE
POSSIBLE NEAR DAYBREAK AT KRWI BUT OTHERWISE EXPECTING MOSTLY VFR
CONDITIONS THROUGH THE TAF PERIOD. WINDS WILL TAKE ON A MORE
WESTERLY COMPONENT ON FRIDAY WITH ISOLATED TO SCATTERED DIURNAL
CONVECTION EXPECTED ACROSS THE AREA.

LONG TERM: THE BEST CHANCE FOR ADVERSE CONDITIONS IN THE LONG TERM
WILL BE ON SATURDAY WITH A FRONTAL SYSTEM PROGRESSING ACROSS THE
AREA EXPECTED TO BRING WIDESPREAD RAINFALL TO THE AREA. SUB-VFR
CONDITIONS ARE PROBABLE THROUGH SUNDAY MORNING BEFORE CLEARING OUT
FROM NW TO SE WITH A RETURN TO VFR CONDITIONS PERSISTING THROUGH
EARLY NEXT WEEK.

&&

.CLIMATE...

          REC
DAY       MAX    YR
RDU RECORDS
06/25     100   1952
06/26     102   1952
GSO RECORDS
06/25     101   1914
06/26     102   1914
FAY RECORDS
06/25     102   1914
06/26     101   1951

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RAH
NEAR TERM...ELLIS
SHORT TERM...KRD
LONG TERM...KRD
AVIATION...ELLIS
CLIMATE...RAH
Hazardous weather outlook, Jun 25, 4:08 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
408 PM EDT THU JUN 25 2015

NCZ021>025-038>042-073>078-083>086-088-089-262015-
FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
408 PM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY WITH
DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLOODING THE MOST
LIKELY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ABOVE NORMAL HEAT AND HUMIDITY WILL CONTINUE ON FRIDAY. STRONG
THUNDERSTORMS WILL AGAIN BE POSSIBLE BOTH FRIDAY AND SATURDAY...
MAINLY DURING THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ007>011-026>028-043-262015-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-WILSON-
408 PM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS LATE TONIGHT
WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS...BUT AN
ISOLATED TORNADO ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ABOVE NORMAL HEAT AND HUMIDITY WILL CONTINUE ON FRIDAY. STRONG
THUNDERSTORMS WILL AGAIN BE POSSIBLE BOTH FRIDAY AND SATURDAY...
MAINLY DURING THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED.

In the hours before

Local storm report, Jun 25, 1:46 PM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
146 PM EDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 AM     TSTM WND DMG     1 WNW COLERIDGE         35.64N  79.61W
06/25/2015                   RANDOLPH           NC   911 CALL CENTER

            TREE FELL ON A HOUSE KNOCKING DOWN POWER LINES ON LANES
            MILL ROAD

&&

EVENT NUMBER RAH1500747

KRD
Local storm report, Jun 25, 5:34 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
534 PM EDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     2 ESE HILLSBOROUGH      36.05N  79.07W
06/25/2015                   ORANGE             NC   EMERGENCY MNGR

            TREE DOWN ACROSS THE ROAD ON LANNIE DRIVE IN
            HILLSBOROUGH

&&

EVENT NUMBER RAH1500748

ELLIS
Special weather statement, Jun 25, 5:38 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
538 PM EDT THU JUN 25 2015

NCZ023-024-252245-
ORANGE NC-ALAMANCE NC-
538 PM EDT THU JUN 25 2015

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
NORTHERN ORANGE AND NORTHEASTERN ALAMANCE COUNTIES UNTIL 645 PM
EDT...

AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM NEAR MEBANE TO NEAR PROSPECT
HILL...AND MOVING SOUTHEAST AT 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HILLSBOROUGH...MEBANE...HAW RIVER...EFLAND...SCHLEY AND ENO RIVER
STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
45 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3622 7895 3610 7898 3604 7921 3611 7941
      3624 7917
TIME...MOT...LOC 2138Z 306DEG 8KT 3612 7928 3618 7918

26

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:06 PM EDTSpecial Weather StatementRAHScotland39 min
Jun 24, 10:36 PM EDTSpecial Weather StatementRAHScotland54 min
Jun 25, 3:35 AM EDTSpecial Weather StatementRAHDavidson, Randolph40 min
Jun 25, 3:50 AM EDTAreal Flood AdvisoryRAHDavidson, Randolph115 min
Jun 25, 4:12 AM EDTSpecial Weather StatementRAHChatham48 min
Jun 25, 4:25 AM EDTSpecial Weather StatementRAHRichmond65 min
Jun 25, 4:31 AM EDTFlash Flood WarningRAHChatham, Randolph3 hr
Jun 25, 4:35 AM EDTSevere Thunderstorm WarningRAHChatham, Randolph55 min
Jun 25, 5:14 AM EDTAreal Flood AdvisoryRAHChatham, Lee3 hr
Jun 25, 5:19 AM EDTSpecial Weather StatementRAHHarnett56 min
Jun 25, 5:38 AM EDTSpecial Weather StatementRAHChatham67 min
Jun 25, 7:45 AM EDTSpecial Weather StatementRAHAlamance, Guilford45 min
Jun 25, 8:48 AM EDTSpecial Weather StatementRAHAlamance57 min
Jun 25, 9:17 AM EDTAreal Flood AdvisoryRAHAlamance, Guilford118 min
Jun 25, 4:36 PM EDTSevere Thunderstorm WarningRAHDurham, Orange54 min
Jun 25, 5:29 PM EDTSevere Thunderstorm WarningRAHDurham, Orange61 min
Jun 25, 5:38 PM EDTSpecial Weather StatementRAHOrange67 min
Jun 25, 5:44 PM EDTSevere Thunderstorm WarningRAHAlamance, Orange61 min
Jun 25, 5:48 PM EDTAreal Flood AdvisoryRAHAlamance, Durham, Orange3 hr
Jun 25, 6:21 PM EDTSevere Thunderstorm WarningRAHPerson54 min
Jun 25, 6:34 PM EDTSevere Thunderstorm WarningRAHAlamance, Orange41 min
Jun 25, 7:11 PM EDTSevere Thunderstorm WarningRAHDurham, Orange, Person49 min
Jun 25, 7:13 PM EDTSevere Thunderstorm WarningRAHDurham, Orange47 min
Jun 25, 7:26 PM EDTSpecial Weather StatementRAHVance49 min
Jun 25, 7:37 PM EDTSevere Thunderstorm WarningRAHChatham, Wake53 min
Jun 25, 7:38 PM EDTSpecial Weather StatementRAHAlamance52 min

Nearby

Flash Flood Warnings in North Carolina, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.